Vol. 207, No. 1, 2002

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Free stochastic measures via noncrossing partitions II

Michael Anshelevich

Vol. 207 (2002), No. 1, 13–30
Abstract

We show that for stochastic processes with freely independent increments, the partition-dependent stochastic measures can be expressed purely in terms of the higher stochastic measures and the higher diagonal measures of the original process.

Milestones
Received: 1 March 2001
Revised: 13 July 2001
Published: 1 November 2002
Authors
Michael Anshelevich
Department of Mathematics
University at California
Berkeley, CA 94720